Multivalued mappings and spaces with a countable net
Doklady Akademii Nauk, Tome 186 (1969) no. 5, pp. 1023-1026
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_5_a10,
author = {M. M. Choban},
title = {Multivalued mappings and spaces with a countable net},
journal = {Doklady Akademii Nauk},
pages = {1023--1026},
year = {1969},
volume = {186},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_5_a10/}
}
M. M. Choban. Multivalued mappings and spaces with a countable net. Doklady Akademii Nauk, Tome 186 (1969) no. 5, pp. 1023-1026. http://geodesic.mathdoc.fr/item/DAN_1969_186_5_a10/